# SDR CALA2013090490982

- Difficulty date: August 30, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,008 hours, 12,835 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE WHINE AT L2 DOOR.  CLEANED, REWORKED & APPLIED SILICON RUBBER ADHESIVE TO AFT LOWER CORNER OF SEAL.
